Axisymmetric Slow Viscous Flow Due to the Motion of Two Equal Coaxial Disks

Publisher
Physical Soc Japan
Issue Date
1985-08
Language
ENG
Citation

JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, v.54, no.8, pp.2874 - 2882

ISSN
0031-9015
URI
http://hdl.handle.net/10203/57786
Appears in Collection
ME-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 144
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0